# SDR DALA2016122710121

- Difficulty date: December 23, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 47,626 hours, 23,449 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Condition: Failed
- Location: Ground Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUSTAINED HEAT AND FIRE DAMAGE COCKPIT FLOOR STIFFENER DUE TO ELECTRICAL FIRE ORIGINATING AT THE EXTERNAL GROUND POWER RECEPTACLE.  MAINTENANCE REPAIRED DAMAGED STIFFENER IAW ERA 552502-14.
